| Model Number |
C408650 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed in the moderately stenosed, moderately tortuous, and moderately calcified lesion in the let anterior descending artery.The lesion was evaluated and recorded using the optis system and dragonfly catheter before treatment.It showed a lesion length of 38mm.The physician checked the image of angio co-registration (acr) and said the value was wrong.The lesion length was evaluated and recorded again, but the same result was noted.The lesion was remeasured with quantitative coronary angiography (qca) and it measured at 33mm.A 3.5x33mm xience stent was successfully implanted at the lesion.Post stent implantation, the system was measured and recorded, and the stent length was measured at 37mm.It was confirmed that the stent did not elongate, it was the system optis system gave the incorrect measurement.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the finished product device history record and the corrective action tracking system for the web (catsweb) database for this serial number revealed no nonconforming material records (ncmr)/exceptions).There is no evidence of software issue from reviewing this case.From reviewing the raw data, it seems like the measurements calculated by the algorithm was heavily relied on when it was reported that the lesion length was wrong.The measurements determined by our software is good starting point and should be treated more as guidance.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.